# SDR HNAA2014030300066

- Difficulty date: February 28, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 54,260 hours, 60,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 21375
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  SMOKE WARNING LIGHT ILLUMINATED BRIEFLY, APPROXIMATELY FIVE SECONDS.  ALONG WITH THE MASTER WARNING. EXTINGUISHED BY THEMSELVES.  NO SMOKE DETECTED.  R & R NR 2  CARGO BAY SMOKE DETECTOR IAW MM 26-12-06.  OPS CHECKED GOOD. INSPECTED FOR SIGNS OF OVERHEAT.  NONE FOUND.  OK FOR SERVICE.
